# SDR COOSDR020187

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON TRAILING EDGE (PN 652176634) (SN 226) UPPER, LOWER SKIN AND HONEYCOMB CORE, CORRODED.
